# SDR UIEA2024061900556

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Te Lfap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B AFT FLAP UPPER SURFACE O/B AREA FOUND SEVERAL CHAFING MARKS( PERMANENT METAL TO METAL HOTBOND REPAIR AS PER RI NO. RI-57-51-16950 REV.A. NO FURTHER DEFECTS NOTED )
